# SDR FDEA202012253207

- Difficulty date: December 25, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 34,986 hours, 21,122 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Condition: Twisted
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE RAMP WAS CLOSING MAIN CARGO DOOR, DOOR WOULD NOT CLOSE ALL THE WAY, TRIED TAKING THE DOOR TO FULL OPEN TO RESET DOOR.  DOOR STILL WOULD GO CLOSED.  ON LAST ATTEMPT TO OPEN DOOR WENT ABOUT 4 FOOT AND A LOUD POP.  LOOKED AND AFT ACTUATOR WAS TWISTED.  COMPLIED WITH EA F-5230-T0358829 REV NO A PART 2, MCD ACTUATOR SUPPORT LINKS.
